Ask Health Experts and Get Answers to Your Health Question ASAP
Have you had a c.difficile test?
I don't believe so Doctor...they just did an inconclusive O and P a month ago.
I have no pain except for the absolutely sudden urge to go. This happens once a day or evening.
The fact that you had diarrhea and then you were given antibiotics and now you have diarrhea again, that is a test you should have done. Often times antibiotics such as Cipro kill the normal bacteria in your gut. This causes bacteria such as C.diffcile to grow in their place and this causes diarrhea. If this is the case then you will require a course with something such as Vancomycin. If you are found not to have C.difficile then a colonoscopy is warranted to look for other causes of the diarrhea and this will require a visit with a GI specialist. In the meantime, continue to eat diet high in fiber, take your probiotics, and drink plenty of fluids.
I can feel it most in my descending colon. Are there any non-invasive tests I can ask for?
Ok thank you!